# SDR GTIA012111

- Difficulty date: November 6, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT TRAPEZOIDAL PANEL CRACKED AT FASTENER LOCATIONS NR 8 AND NR 9.  REMOVED DAMAGE.  FABRICATED ANGLES AND FILLER.  INSTALLED REPAIR ANGLES AND FILLER PER DC9 SRM 51-30-5.  (M)
